# SDR CALA2025010601787

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 74,748 hours, 27,797 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0861FL1
- Part serial: 10213
- Condition: Faulted
- Location: Zone 100
- Part time: 44,739 hours, 16,079 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SPD LIM FLAG  INTERMITTENT ON CA PFD PREFORMED A SELF TEST ON SYMD 1; LRU PASSED. INTERROGATED LRU FOR HISTORY & EXISTED FAULTS, IT SHOWED AOA SIG ERROR, FMC INACTIVE. SEE PIC FOR ADDTIONAL INFO. REF FIM 27-32 TASK 801; 27-32 TASK 831. ACP SMYD  1 BITE CHK SHOWS NO CURRENT FAULTS,PREVIOUS LEG 0 SHOWS FAULT LEFT AOA FAULT,ACP FIM 27-32 TASK 839  DID LEFT AOA SYS TEST,TESTED GOOD WIRING CHKS FROM T433 TO SMYD 1 ,WIRES CHK GOOD ,REPLACED LEFT AOA REF AMM 34-21-05-400-801 ACP OPS CHECKS ADD EMP:U104896 REF AMM 34-21-05-730-801,TESTED GOOD
